| Model Number |
1504-10-105 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Unspecified Tissue Injury (4559)
| Date of Event |
05/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient who received attune primary knee replacement in [year] required component removal and attune revision surgery.Patient had bmi of 51 and chronic valgus knee.Upon x-ray review implants from [year] appeared not to sitting correctly.Tibia had high degree of slope.Femur was notched.Patient had been in pain when walking.Decision was made to revise all components doi: unknown, dor: (b)(6) 2023, affected side: unknown.
Event or Problem Description
Additional information received indicates that the affected side involved in this event was the left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.H10 additional narrative: added: b5 and d6a.